# SDR FDEA202109082251

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 80,946 hours, 31,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW #7 SLAT UPPER INBD T/E SURFACE HAS DAMAGE  REPAIRED RIGHT WING #7 SLAT IAW FEDEX EA# F-5750-T0363944-P1 WINGS - FLIGHT   SURFACES - #7 SLAT - TRAILING EDGE WEDGE - UPPER SKIN - SRM REPAIR DEVIATION
